# SDR HEEA966434

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT ALL PL TONES MATCH THUMBWHEEL TO DIGITAL READOUT. TROUBLESHOT AND REPLACED 8 EACH CRIMP CONNECTOR SOCKETS.  REPAIRED.  BENCH CHECK GOOD.
